Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am getting rashes on my legs and thighs for the past 3 months

Hi. I am a 30 year old female. I am getting rashes on my legs and thighs ( hives ) every evening for the past 3 months. They itch a lot. It typically happens only in the late evening, around 9 or so. They mostly go by themselves in an hour or two, but I am really bothered. Please help.
Asked On : Tue, 11 Jan 2011
Answers:  4 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, that rashes appeare only at evening so most probably that are due to allergy. so you should rule out that allergen, n try to avoid it. start antihistaminic tab as per advise of your doc, it helps in subsiding your symoptoms.
Answered: Fri, 23 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
It looks like you are having allergic rashes and restricted to lower limb only and that too
in only evening hours.It suggests that you must be coming in contact with allergen only
in evening hours.So check your cloathes if you are changing them in the evening or
some insect bite possible in the evening hrs may be giving you this allerfy.At present
for symptomatic relief you may take some anti allergic like cetrizine 10mg in evening
hrs will help you. But observe things coming in your contactact in evening hrs and in
contact of your lower limbs. Thanks
Answered: Fri, 23 Sep 2011
I find this answer helpful
  User's Response
As you described that you got the rashes every evening and it itches- so either it could be Allergy or some infection. But don't worry you can consult good homeopath and he will guide you for it. You can contact for homeopathy treatment
Answered: Fri, 23 Sep 2011
  User's Response
You might want to go to the doctor because that might be parasites.
Answered: Thu, 20 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor